MathSciNet Relay Station
MathSciNet bibliographic data
MR251425 42.06
Edge, J. J. Universal trigonometric series. J. Math. Anal. Appl. 29 1970 507–511.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement